Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LEXAPRO ? BLKVETTES

Posted by e503 on July 10, 2003, at 13:54:51

In reply to Re: LEXAPRO ?, posted by BLKVETTES on July 10, 2003, at 10:54:04

> > Started my son on lexapro 9 days ago. Since he is very sensitive to meds started him on 2.5 mg. First 4 days he seemed a little better, so upped to 5 mg. He was GREAT for a few days, then I noticed he started to get a little agitated right before he was due his next dose (he takes it about 8:00 p.m.). Cut back again to 2.5 mg. Seemed to be a little agitated again the next day (yesterday). He also takes risperdal. I am trying to figure out what to do now......does this anxiety go away? (It's been 9 days since he started). Do I keep him at this dose for a while to see if it goes away, or do I incrase to see if that helps? Any ideas? HELP!
> > elise
>
> Hi there, what is he being treated for? How old is he? For anyone taking meds you should move the dose up slowly. Stay at 2.5mg for awhile. Look at the link below. TAKE CARE!!!
> WAYNE
> http://panicdisorder.about.com/features/blmed1.htm
>
>
> he is 16 years old. He has autism and possibly bipolar. He has been on a million meds.
elise


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:e503 thread:109458
URL: http://www.dr-bob.org/babble/20030708/msgs/240617.html